# SDR REXA2022110700949

- Difficulty date: September 16, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S61446
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL 9 FLOOR BEAM UPPER I/B FLANGE IS CORRODED BETWEEN FS 847 AND FS 847+48.    REMOVED NUT PLATE (3EA) FOR ACCESS ON DAMAGE AREA IAW SRM 51-42-06-001-001-A01 REMOVED CORROSION AT RBL 9 FLOOR BEAM UPPER I/B FLANGE, BETWEEN FS 847 AND FS 847+48 IAW SRM 51-21-06-001-001-A01  REMOVED .008"" MATERIAL MAX. FROM A NOMINAL THICKNESS OF .080", MRT = .072". BLEND #2 AT FS847+24.50: REMOVED .020" MATERIAL MAX. FROM A NOMINAL THICKNESS OF .080", MRT = .060". BLEND #3 AT FS847+30: REMOVED .006" MATERIAL MAX. FROM A NOMINAL THICKNESS OF .080", MRT = .074"". BLEND #4 THAT INCLUDES 3 EACH BLENDS BETWEEN FS847+32 AND FS847+48: REMOVED .001" MAX. FROM A NOMINAL THICKNESS OF .080", MRT = .079". BLEND #1, #3 AND #4 ARE WITHIN ALLOWABLE DAMAGE LIMITS SPECIFIED BY SRM 53-51-43-101-001-A02. BLEND #2 IS BEYOND THE ALLOWABLE DAMAGE LIMITS SPECIFIED BY SRM 53-51-43-101-001-A02. REFERENCE TASK 6A AND SUBSEQUENT FOR REPAIR OF BLEND #2. REMOVED SEAT TRACK AT RBL 9 BETWEEN FS 847 AND 847 +48 IAW AMM 53-00-49-000-801-A07 FOR ACCESS TO FLANGE REPAIR COMPLIED WITH STEPS 1 THRU 5A IAW SRM 53-00-41-201-001-A03. LOCATED & PILOT DRILLED REPAIR FASTENER HOLES THROUGH VERTICAL WEB OF RBL 9 FLOORBEAM BETWEEN FS847+16 AND 847+32 PER SRM 51-40-06-001-001-A01 AND 51-40-11-001-001-A01. COMPLIED WITH STEPS 5B 1-2 OF SRM REPAIR 53-00-41-201-001-A03 PERFORMED HFEC. ON RBL9 FLOORBEAM, FS847-FS847+48 CUTLINE EDGES IAW SRM 53-00-41-201-001-A03 STEP 5.B.3. NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH 5B STEPS 4-9 OF SRM REPAIR 53-00-41-201-001-A03 COMPLIED WITH ALL REMAINING STEPS OF SRM REPAIR 53-00-41-201-001-A03 INSTALLED 3 NUTPLATES IAW SRM 51-42-15-001-001-A01 REFINISHED BLENDS #1, #3 AND #4 IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 & 51-25-16-001-001-A01. REFERENCE TASK 5B FOR EXACT LOCATIONS. INSTALLED FLOOR SEAT TRACK AT RBL 9 BETWEEN FS847 AND FS 847+48 IAW AMM 53-00-49-400-801-A07.
